# SDR DLM11962253

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 2100 · Air Conditioning System
- Part: Inlet Duct
- Condition: Corroded
- Location: Heat Exchanger
- Component: 9276021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1, NR 2, NR 3 HEAT EXCHANGER TURBINE INLET DUCTS CORRODED AT THE INLET FLANGE.  SUSPECT SEAL LEAKAGE IPC LOC 21-53-01-01 NR 325.
